The one dimensional annealed δ-Lyapounov exponent
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, p. 61-72
@article{AIHPB_1998__34_1_61_0,
     author = {Povel, Tobias},
     title = {The one dimensional annealed $\delta $-Lyapounov exponent},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {1},
     year = {1998},
     pages = {61-72},
     zbl = {0903.60093},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_1_61_0}
}
Povel, Tobias. The one dimensional annealed $\delta $-Lyapounov exponent. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, pp. 61-72. http://www.numdam.org/item/AIHPB_1998__34_1_61_0/

[1] R. Carmona and J. Lacroix, Spectral theory of random Schrödinger operators, Birkhäuser, 1990. | MR 1102675 | Zbl 0717.60074

[2] T. Povel, Critical large deviations of one dimensional annealed Brownian motion in a Poissonian Potential, to appear in Ann. Probab. | MR 1487434 | Zbl 0911.60014

[3] D. Revuz and M. Yor, Continous martingales and Brownian motion, Springer, 1991. | MR 1083357 | Zbl 0731.60002

[4] B. Simon, The bound state of weakly coupled Schrödinger operators in one and two dimensions, Ann. Physics, Vol. 97, 1976, pp. 279-288. | MR 404846 | Zbl 0325.35029

[5] B. Simon, Functional integration and quantum physics, Academic Press, 1979. | MR 544188 | Zbl 0434.28013

[6] A.S. Sznitman, Annealed Lyapounov exponents and large deviations in a Poissonian potential I, Ann. Scient. Ec. Norm. Sup., 4e Serie, t. 28, 1995, pp. 345-370. | Numdam | MR 1326672 | Zbl 0826.60018

[7] M. Yor, Some aspects of Brownian motion, Lectures in Mathematics ETH Zürich, Birkhäuser, 1992. | MR 1193919 | Zbl 0779.60070